Depression from Copaxone

A board to discuss Revimmune as a potential therapy for multiple sclerosis

Depression from Copaxone

Postby MNManWithMS » Thu May 07, 2009 5:43 pm

I used Copaxone about 5 ago with no significant problems. I started again on Monday and I've been kind of depressed and have a more difficult time with cognition. Has anyone else had similar problems?
Thanks, Ron
User avatar
MNManWithMS
Getting to Know You...
 
Posts: 13
Joined: Thu Apr 09, 2009 3:00 pm
Location: Cold Spring, MN

Advertisement

Postby rasnet6 » Fri May 08, 2009 3:13 am

Copaxone is not supposed to make you feel unwell when you start treatment

however when i started copaxone i had some strange side effects, and the MS nurses agreed they were strange but to hang on in there to see if they diminished.

Thankfully 3-4 weeks later they slowly dissapeared and I continued to take copaxone for a further 5 years. My only long term side effect was lipoatrophy, which didnt bother me in the slightest.

I no longer take copaxone my and my husband have been trying for a family. But after the baby is born I would have no objections to going back onto it.

R x
User avatar
rasnet6
Family Member
 
Posts: 37
Joined: Mon Jul 12, 2004 3:00 pm
Location: uk

Postby MNManWithMS » Fri May 08, 2009 12:38 pm

Thanks and g with the baby(s)l!
User avatar
MNManWithMS
Getting to Know You...
 
Posts: 13
Joined: Thu Apr 09, 2009 3:00 pm
Location: Cold Spring, MN


Return to Revimmune (cyclophosphamide or cytoxan)

 


  • Related topics
    Replies
    Views
    Last post

Who is online

Users browsing this forum: No registered users


Contact us | Terms of Service